Long-time convergence of solutions to a phase-field system

Albert Milani, Yang Han

Research output: Contribution to journalArticle

54 Citations (Scopus)

Abstract

We prove that any global bounded solution of a phase field model tends to a single equilibrium state for large times though the set of equilibria may contain a nontrivial continuum of stationary states. The problem has a partial variational structure, specifically, only the elliptic part of the first equation represents an Euler-Lagrange equation while the second does not. This requires some modifications in comparison with standard methods used to attack this kind of problems.

Original languageEnglish
Pages (from-to)277-287
Number of pages11
JournalMathematical Methods in the Applied Sciences
Volume24
Issue number5
DOIs
Publication statusPublished - Mar 25 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Long-time convergence of solutions to a phase-field system'. Together they form a unique fingerprint.

  • Cite this